Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Commuting and topological densities and liftings

Author: Trevor J. McMinn
Journal: Trans. Amer. Math. Soc. 211 (1975), 1-22
MSC: Primary 28A15; Secondary 46G15
MathSciNet review: 0432845
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For fairly general conditions on a measure space, a group of bijections on the space and a topology on the space, densities and lifttings commuting with members of the group and with topologies finer than the given topology are obtained.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A15, 46G15

Retrieve articles in all journals with MSC: 28A15, 46G15

Additional Information

PII: S 0002-9947(1975)0432845-6
Article copyright: © Copyright 1975 American Mathematical Society